Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why do I have pain in the right side even after taking medicines ?

thank u 4 ur replying, but i still have pain in my right side and startes yesterday taking 200mg aspirin hi , thank 4 ur replying but still have abdomenal pain in the right side, the pharmacy gave me primolut nor ana aspirin and i stared yesterday take them honestly i dont want to be pregnant
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
read your prob, may be the cause of right sided abdominl pain is tab aspirin, as its most common side effect is gastritis and abdominal you should take any antacid syp 10ml three times a day and tab cyclospasms. after taking iy your pain wii be subside.
Dr aseem
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor